Matthias Kreck
Matthias Kreck
Professor of Mathematics, Bonn University
Verified email at math.uni-bonn.de - Homepage
Title
Cited by
Cited by
Year
Surgery and duality
M Kreck
Annals of Mathematics 149 (3), 707-754, 1999
1951999
Some nondiffeomorphic homeomorphic homogeneous 7-manifolds with positive sectional curvature
M Kreck, S Stolz
Journal of Differential Geometry 33 (2), 465-486, 1991
1141991
On the classification of topological 4-manifolds with finite fundamental group
I Hambleton, M Kreck
Mathematische Annalen 280 (1), 85-104, 1988
1061988
A Diffeomorphism Classification of 7-Dimensional Homogeneous Einste Manifolds with SU (3)× SU (2)× U (1)-symmetry
M Kreck, S Stolz
Annals of mathematics 127 (2), 373-388, 1988
1001988
Nonconnected moduli spaces of positive sectional curvature metrics
M Kreck, S Stolz
Journal of the American Mathematical Society 6 (4), 825-850, 1993
851993
Isotopy classes of diffeomorphisms of (k-1)-connected almost-parallelizable 2k-manifolds
M Kreck
Algebraic topology Aarhus 1978, 643-663, 1979
671979
Differential algebraic topology: From stratifolds to exotic spheres
M Kreck
American Mathematical Soc., 2010
622010
HP2-bundles and elliptic homology
M Kreck, S Stolz
Acta Mathematica 171 (2), 231-261, 1993
601993
Introduction: sustainable return in the Balkans: beyond property restitution and policy
R Black, M Eastmond, S Gent
International Migration 44 (3), 5-13, 2006
58*2006
Nonorientable 4-manifolds with fundamental group of order 2
I Hambleton, M Kreck, P Teichner
Transactions of the American Mathematical Society 344 (2), 649-665, 1994
561994
The Novikov conjecture
M Kreck, W Lück
Oberwolfach Seminar, January, 2004
552004
Cancellation, elliptic surfaces and the topology of certain four-manifolds.
M Kreck, I Hambleton
Walter de Gruyter, Berlin/New York 1993 (444), 79-100, 1993
551993
Cutting and pasting of manifolds: SK-groups
U Karras, M Kreck, WD Neumann, E Ossa
Publish or Perish, Incorporated, 1973
431973
Topological rigidity for non-aspherical manifolds
M Kreck, W Lück
arXiv preprint math/0509238, 2005
372005
Differential forms and 0-dimensional supersymmetric field theories
H Hohnhold, M Kreck, S Stolz, P Teichner
Quantum Topol 2 (1), 1-41, 2011
352011
Non-diffeomorphic but homeomorphic knottings of surfaces in the 4-sphere
SM Finashin, M Kreck, OY Viro
Topology and geometry—Rohlin Seminar, 157-198, 1988
341988
Smooth structures on algebraic surfaces with cyclic fundamental group
I Hambleton, M Kreck
Inventiones mathematicae 91 (1), 53-59, 1988
331988
A quick proof of the rational Hurewicz theorem and a computation of the rational homotopy groups of spheres
S Klaus, M Kreck
Mathematical Proceedings of the Cambridge Philosophical Society 136 (3), 617-623, 2004
322004
Topological 4-manifolds with geometrically two-dimensional fundamental groups
I Hambleton, M Kreck, P Teichner
Journal of Topology and Analysis 1 (02), 123-151, 2009
312009
The Novikov conjecture, volume 33 of Oberwolfach Seminars
M Kreck, W Lück
Birkhäuser Verlag, Basel, 2005
312005
The system can't perform the operation now. Try again later.
Articles 1–20